Volume 25, Number 2, June 2011


1. D. Stevanovic
Oriented incidence energy and threshold graphs, 18
DOI: 10.2298/FIL1102001S

2. M. Abbas, G.V.R. Babu and G.N. Alemayehu
On common fixed points of weakly compatible mappings satisfying generalized condition, 919
DOI: 10.2298/FIL1102009A

3. M. Lauran
Existence results for some differential equations with deviating argument, 2131
DOI: 10.2298/FIL1102021L

4. M. Mursaleen and A. K. Noman
On some new sequence spaces of  non-absolute type related to the spaces ell_p and ell_\infty I, 3351
DOI: 10.2298/FIL1102033M

5. Lj. Gajic and Z. Lozanov-Crvenkovic
A fixed point result for mappings with contractive iterate at a point in G-metric spaces,5358
DOI: 10.2298/FIL1102053G

6. D. Gopal, M. Imdad and C. Vetro
Common fixed point theorems for mappings satisfying common property (E.A.) in symmetric spaces, 5978
DOI: 10.2298/FIL1102059G

7. M. Imdad, Javid Ali and V. Popa
Impact of occasionally weakly compatible property on common fixed point theorems for expansive mappings, 7989
DOI: 10.2298/FIL1102079I

8. D. Kalaj and M. Mateljevic
On conformal, harmonic mappings and Dirichlet's integral, 91108
DOI: 10.2298/FIL1102091K

9. V. Kumar and M. Mursaleen
On (lambda, mu)-statistical convergence of double sequences on intuitionistic fuzzy normed spaces, 109120
DOI: 10.2298/FIL1102109K

10. M. Akkouchi
Stability of certain functional equations via a fixed point of Ciric, 121127
DOI: 10.2298/FIL1102121A

11. R. F. Patterson and E. Savas
Double sequence transformations that guarantee a given rate of P-convergence, 129135
DOI: 10.2298/FIL1102129P

12. H. S. Ding and L. Li
Coupled fixed point theorems in partially ordered cone metric spaces, 137149
DOI: 10.2298/FIL1102137D

13. S. S. Dragomir
Some inequalities for commutators of bounded linear operators in Hilbert spaces, 151162
DOI: 10.2298/FIL1102151D

14. Lj. D.R. Kocinac
On spaces of group-valued functions, 163172
DOI: 10.2298/FIL1102163K

15. G. Gunel and G. Aslim
Notes on L-fuzzy gamma-open set, 173185
DOI: 10.2298/FIL1102173G

16. A. Al-Omari and T. Noiri
On Psi_G-sets in grill topological spaces, 187196
DOI: 10.2298/FIL1102187A

17. S. Xu and Y. Miao
Limit behaviors of the deviation between the sample quantiles and the quantile, 197206
DOI: 10.2298/FIL1102197X